# SDR IPXA2017090221252

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 23,584 hours, 15,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1117C
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

EMERGENCY DECLARED,  DUIRING DESCENT TO FL 320, THE RIGHT PACK PRESSURE STARTED TO FLUCTUATE SHORTLY AFTER THE RT ENGINE BLEED EICAS INDICATION.  THE CABIN ALTITUDE CLIMBED ABOVE 10,000 AND DESCENDED.  REPLACED THE RT PRSOV IAW MM 36-11-09-002-017-001.  REPLACED RT RFCC IAW MM 36-11-18.  PERFORMED AN OPS CHECK IAW MM 36-11-00, CHECKED GOOD.
